RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2006, Volume 42, Number 6  


Ordinary Differential Equations
Conditions for the $k$-fold completeness ($0<k\le n$) of root functions of an $n$th-order ordinary differential operator pencil
A. I. Vagabov, Z. A. Abdurakhmanov
723
The group of linear Hamiltonian systems in total differentials and strong stability of its stationary and periodic elements
I. V. Gaishun
731
Representation of solutions of hybrid difference-differential systems
V. M. Marchenko, O. N. Poddubnaya
741
Construction of periodic solutions of a nonlinear singularly perturbed system of differential equations with degeneration
P. F. Samusenko
756
Eigenvalues and eigenfunctions of a differential operator with nonlocal boundary conditions
Yu. T. Sil'chenko
764
Fundamental operator functions of singular differential operators under spectral boundedness conditions
M. V. Falaleev, E. Yu. Grazhdantseva
769

Partial Differential Equations
On a singularly perturbed system of first-order partial differential equations with various degrees of a small parameter
V. F. Butuzov, E. A. Derkunova
775
On entire solutions of a semilinear elliptic equation on the plane
A. L. Gladkov, N. L. Slepchenkov
790
Homogenization of variational inequalities for the biharmonic operator with constraints on $\varepsilon$-periodically arranged subsets
M. N. Zubova
801
The Cauchy problem for parabolic equations in Zygmund spaces
A. N. Konenkov
814
A generalization of the Lions theory for first-order evolution differential equations with smooth operator coefficients: II
F. E. Lomovtsev
820
On the unique solvability of wave systems in various classes of distributions
D. A. Nomirovskii
827

Short Communications
Reduction to transversality of curves in the construction of a Dulac function
A. A. Grin'
840
On the critical parameter value for the higher sigma-exponent of linear differential systems
E. K. Makarov
844
Basis property in $L_p(0,1)$ of the system of eigenfunctions corresponding to a problem with a spectral parameter in the boundary condition
D. B. Marchenkov
847
A study of a pendulum-type delay equation
L. Z. Fishman
850

Chronicle
On the seminar on qualitative theory of differential equations at Moscow State University
852
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020